English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Secondary cohomology and the Steenrod square

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J. (2002). Secondary cohomology and the Steenrod square. Homology, Homotopy and Applications, 4, 29-62.


Cite as: http://hdl.handle.net/21.11116/0000-0004-32AC-2
Abstract
There is no abstract available